`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Positive solutions to a class of quasilinear elliptic equations on $\mathbb R$

Pages: 55 - 68, Volume 9, Issue 1, January 2003

doi:10.3934/dcds.2003.9.55       Abstract        Full Text (216.3K)       Related Articles

Antonio Ambrosetti - SISSA, via Beirut, 2-4, 34014 Trieste TS, Italy (email)
Zhi-Qiang Wang - Department of Mathematics and Statistics, Utah State University, Logan, UT 84322, USA, United States (email)

Abstract: We discuss the existence of positive solutions of perturbation to a class of quasilinear elliptic equations on $\mathbb R$.

Keywords:  Fully nonlinear elliptic equations, perturbation theory.
Mathematics Subject Classification:  35Hxx

Received: August 2002;      Revised: November 2003;      Published: November 2003.